# SDR AT9900731

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 200-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD ENTRY FLOOR PANEL NR 4699 CHANNEL TIPS CHAFED, CORROSION AROUND NUT PLATES, AND CORROSION ON TOP AND BOTTOM SURFACES.  FABRICATED NEW PANEL AND HAT SECTIONS IAW DC9 SRM 51-10-2, 51-10-3, 51-30-2, 53-21-0.
